# SDR UPS00231938

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480 - 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, FWD CARGO LEFT FLOOR TRACK UPPER SURFACE CORRODED AT BS 482 ALSO CORROSION EVIDENT ADJACENT ANCHOR NUTS LWR SURFACE BS 480 - BS 540.  FWD CARGO BAY LEFT FLOOR TRACK REPLACED FROM BS 480 TO 680 IAW SRM 51-30-2, 7 SRM 53-10-5 FIG 8.
